Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 49, NWS Lincoln, IL

July 16, 2015Fulton County, Knox County, Illinois

NWS Lincoln, IL issued this river flood warning at Jul 16, 2015, 9:28 PM CDT for Fulton County, Knox County, Illinois. It took effect at Jul 17, 2015, 7:51 AM CDT. It was in force for 52 hr.

The area

The outline as issued.

The facts

Issued
Jul 16, 2015, 9:28 PM CDT (02:28 UTC)
In effect from
Jul 17, 2015, 7:51 AM CDT
Expired
Jul 19, 2015, 11:21 AM CDT
In force
52 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Fulton County, IL, Knox County, IL

The radar

The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
21 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

399 
WGUS43 KILX 170228
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
928 PM CDT THU JUL 16 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC057-095-171628-
/O.NEW.KILX.FL.W.0049.150717T1251Z-150719T1621Z/
/LNMI2.1.ER.150717T1251Z.150718T0600Z.150719T1021Z.NO/
928 PM CDT THU JUL 16 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Spoon River at London Mills.
* From Friday morning until Sunday morning.
* At  845 PM Thursday the stage was 7.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 20.0 feet by early Saturday morning.The river will 
  fall below flood stage by early Sunday morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Spoon River
 London Mills      15   7.2 Thu 9 PM    14.4   19.3   14.7


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

Barnes
5 follow-up statements
596 
WGUS83 KILX 171506
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1006 AM CDT FRI JUL 17 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties.

.Rises continue on upper reaches of the Spoon River, in response to 
2 to 4 inches of rain that fell last night. The river should continue
to rise through about midnight, before beginning to fall. Flooding is
expected to recede by Saturday evening. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-180506-
/O.EXT.KILX.FL.W.0049.000000T0000Z-150719T1021Z/
/LNMI2.1.ER.150717T0954Z.150718T0600Z.150719T0421Z.NO/
1006 AM CDT FRI JUL 17 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until late Saturday night.
* At  945 AM Friday the stage was 17.1 feet.
* Flood stage is 15 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.5 feet by 
  early tomorrow morning. The river will fall below flood stage 
  tomorrow evening.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Spoon River
 London Mills      15  17.1 Fri 10 AM   17.6   13.7   10.6


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$
Geelhart
821 
WGUS83 KILX 180056
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
756 PM CDT FRI JUL 17 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-181456-
/O.EXT.KILX.FL.W.0049.000000T0000Z-150719T1104Z/
/LNMI2.1.ER.150717T0954Z.150718T0600Z.150719T0504Z.NO/
756 PM CDT FRI JUL 17 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Sunday morning.
* At 645 PM Friday the stage was 19.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.2 feet by 
  early tomorrow morning. The river will fall below flood stage early
  Sunday morning.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Spoon River
 London Mills      15  19.0 Fri 7 PM    18.3   13.6   10.3

&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-181456-
/O.EXT.KILX.FL.W.0050.150718T1000Z-150719T2007Z/
/SEVI2.1.ER.150718T1000Z.150719T0000Z.150719T1407Z.NO/
756 PM CDT FRI JUL 17 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* From late tonight until Sunday afternoon.
* At 745 PM Friday the stage was 19.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 24.0 feet by tomorrow evening.The river 
  will fall below flood stage by Sunday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Spoon River
 Seville           22  19.4 Fri 8 PM    22.5   22.6   17.2

&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
570 
WGUS83 KILX 181436
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
936 AM CDT SAT JUL 18 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-190436-
/O.EXT.KILX.FL.W.0049.000000T0000Z-150719T1300Z/
/LNMI2.1.ER.150717T0954Z.150718T0515Z.150719T0700Z.NO/
936 AM CDT SAT JUL 18 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until Sunday morning.
* At  845 AM Saturday the stage was 18.2 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow morning.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Spoon River
 London Mills      15  18.2 Sat 9 AM    14.0   10.5    8.7


&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-190436-
/O.EXT.KILX.FL.W.0050.000000T0000Z-150719T1800Z/
/SEVI2.1.ER.150719T1200Z.150719T1200Z.150719T1200Z.NO/
936 AM CDT SAT JUL 18 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* Until Sunday afternoon.
* At  845 AM Saturday the stage was 20.5 feet.
* Flood stage is 22.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow morning.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Spoon River
 Seville           22  20.5 Sat 9 AM    22.0   19.6   17.3


&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$

Barnes
355 
WGUS83 KILX 190112
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
812 PM CDT SAT JUL 18 2015

...The Flood Warning continues for the following river in Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties
  Spoon River at Seville affecting Fulton County

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC057-095-190700-
/O.EXT.KILX.FL.W.0049.000000T0000Z-150719T0700Z/
/LNMI2.1.ER.150717T0954Z.150718T0515Z.150719T0100Z.NO/
812 PM CDT SAT JUL 18 2015

The Flood Warning continues for
  The Spoon River at London Mills. 
* Until late tonight.
* At 745 PM Saturday the stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land 
  near the river.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Spoon River
 London Mills      15  15.1 Sat 8 PM    13.0   10.2    8.5

&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

ILC057-191511-
/O.EXT.KILX.FL.W.0050.000000T0000Z-150719T2024Z/
/SEVI2.1.ER.150719T0413Z.150719T0600Z.150719T1424Z.NO/
812 PM CDT SAT JUL 18 2015

The Flood Warning continues for
  The Spoon River at Seville. 
* Until Sunday afternoon.
* At 745 PM Saturday the stage was 21.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 22.2 feet by early tomorrow morning.The river will fall 
  below flood stage by tomorrow morning.
* Impact...At 22.0 feet...Water begins to flood agricultural areas 
  near the river.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Spoon River
 Seville           22  21.6 Sat 8 PM    22.2   17.7   14.7

&&

LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
      4030 9015 4041 9040             

$$
512 
WGUS83 KILX 190200
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
900 PM CDT SAT JUL 18 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Spoon River at London Mills affecting Fulton and Knox Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC057-095-190230-
/O.CAN.KILX.FL.W.0049.000000T0000Z-150719T0700Z/
/LNMI2.1.ER.150717T0954Z.150718T0515Z.150719T0052Z.NO/
900 PM CDT SAT JUL 18 2015

The Flood Warning is cancelled for
  The Spoon River at London Mills.
* At 845 PM Saturday the stage was 14.6 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at  752 PM Saturday.
* Forecast...The river will continue to fall to 10.2 feet by Monday 
  morning.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Spoon River
 London Mills      15  14.6 Sat 9 PM    13.0   10.2    8.5

&&

LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
      4059 9036 4071 9032             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 16, 8:32 PM CDT, 56 minutes earlier.

Area forecast discussion, Jul 16, 8:32 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT THU JUL 16 2015

.UPDATE...
ISSUED AT 832 PM CDT THU JUL 16 2015

A BROKEN LINE OF THUNDERSTORMS THAT DEVELOPED ALONG THE
MISSISSIPPI RIVER LATE THIS AFTERNOON HAS ADVANCED SLOWLY
EASTWARD INTO THE ILLINOIS RIVER VALLEY OVER THE PAST COUPLE OF
HOURS. THE CELLS ON THE SOUTHERN END OF THE LINE HAVE TENDED TO
DIMINISH...WITH THE MAIN FOCUS BEING ON A LARGE CLUSTER OF STRONG
TO SEVERE STORMS OVER KNOX COUNTY. THESE STORMS HAVE HAD A HISTORY
OF ROTATION AS THEY ARE CURRENTLY POSITIONED IMMEDIATELY ALONG A
WARM FRONT. AS THEY PUSH FURTHER EASTWARD AWAY FROM THE FRONT INTO
A MORE STABLE AIRMASS TO THE E/NE...THINK THEY WILL TEND TO WEAKEN
BETWEEN NOW AND 10 PM. HIGH-RES MODELS CONTINUE TO SUGGEST
ADDITIONAL DEVELOPMENT ALONG THE SOUTHERN END OF THIS CLUSTER
LATER THIS EVENING INTO THE OVERNIGHT HOURS AS A 30-40KT 850MB
JET INTERSECTS THE WARM FRONT. WILL CONTINUE TO CARRY LIKELY POPS
ACROSS THE FAR NORTHERN KILX CWA FROM THE PEORIA AREA NORTHWARD
AHEAD OF THE ONGOING STORM COMPLEX...WITH CHANCE POPS FURTHER
SOUTH ACROSS THE CENTER OF THE CWA. FURTHER SOUTH...LITTLE OR NO
PRECIP IS EXPECTED ALONG/SOUTH OF I-70.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 246 PM CDT THU JUL 16 2015

REMNANTS OF EARLIER MCS HAVE EXITED THE FORECAST AREA...AND BREAKS
IN THE CLOUD COVER ARE BECOMING MORE FREQUENT ACROSS MUCH OF THE CWA
THIS AFTERNOON EXCEPT THE FAR NORTHWEST. CAP IS QUICKLY ERODING TO
OUR WEST...AND SPC MESOANALYSIS SHOWING CAPE'S ABOVE 3000 J/KG AS
CLOSE AS THE MISSISSIPPI RIVER. VISIBLE SATELLITE IMAGERY STARTING
SO SHOW SOME AGITATION TO THE CUMULUS CLOUDS ACROSS NORTH CENTRAL
MISSOURI AND SOUTH CENTRAL IOWA...IN AN AREA WHERE THE HRRR HAS BEEN
PERSISTENT IN STARTING UP THE NEXT ROUND OF CONVECTION. ITS SOLUTION
EXPANDS THE CONVECTION NORTHEAST INTO NORTH CENTRAL ILLINOIS THROUGH
VERY LATE AFTERNOON...WITH THE LATEST SOLUTIONS FAVORING AN EASTWARD
SPREAD NORTH OF THE I-72 CORRIDOR THROUGH THE EVENING. OTHER HIGH-
RESOLUTION MODELS SUCH AS THE NMM AND ARW ALSO FAVOR THE NORTHERN
THIRD OF THE STATE...WITH LESSER OF A SOUTHWEST EXTENT. THUS...WILL
FOCUS THE HIGHEST POP'S ACROSS THE NORTHERN THIRD OF THE FORECAST
AREA.

AFTER COLLABORATION WITH WFO CHICAGO...HAVE EXPANDED THE FLASH FLOOD
WATCH A TAD SOUTHWARD AND THEN EAST THROUGH CHAMPAIGN AND VERMILION
COUNTIES. PRECIPITABLE WATER VALUES ANALYZED OVER 2 INCHES ACROSS
NORTHERN MISSOURI...AND THIS WILL BE SHIFTING EAST WITH TIME.
MESOSCALE MODELS FOCUS THE HIGHEST RAIN TOTALS ACROSS THE NORTHWEST
CWA...BUT PARTS OF THE FAR NORTHEAST HAVE ALSO HAD A FEW INCHES OVER
THE LAST SEVERAL DAYS AND ARE A BIT MORE FLOOD PRONE. MOST OF THE
NORTH HALF OF ILLINOIS IS IN A SLIGHT RISK OF FLASH FLOODING PER
GUIDANCE FROM WPC.

.LONG TERM...(FRIDAY THROUGH THURSDAY)
ISSUED AT 246 PM CDT THU JUL 16 2015

SPOTTY SHOWERS/STORMS POSSIBLE FRIDAY ACROSS CENTRAL AND SOUTHEAST
ILLINOIS WITH A WEAK SURFACE BOUNDARY IN THE VICINITY. HOWEVER, THE
PRIMARY THEME AS WE HEAD INTO FRIDAY AFTERNOON (AS WELL AS SATURDAY
AND SUNDAY AFTERNOON) IS THE VERY WARM HEAT INDEX VALUES. THE
SOUTHWESTERLY LOW LEVEL THAT DEVELOPS ACROSS THE AREA TONIGHT WILL
LINGER THROUGH MOST OF THE WEEKEND, TRANSPORTING CONSIDERABLE HEAT
AND HUMIDITY INTO THE AREA. DAYTIME HIGHS AROUND 90S ARE LIKELY
THROUGH SUNDAY, WITH 850 MB TEMPERATURES IN THE LOWER 20S, AND
SURFACE DEW POINTS SHOULD BE WELL INTO THE 70S. THIS HEAT AND
HUMIDITY WILL COMBINE TO PRODUCE HEAT INDEX VALUES FROM 100-105 OR A
LITTLE WARMER DURING PEAK HEATING TIMES. THIS IS CLOSE TO HEAT
ADVISORY LEVELS, AND AN ADVISORY MAY BE NEEDED. HOWEVER, OPTED TO
HOLD OFF UNTIL HEAT INDEX VALUES ARE MORE SOLIDLY 105 OR BETTER.

FORECAST SOUNDINGS SUGGEST THE LOCAL AIRMASS SHOULD BE MOSTLY CAPPED
TO SURFACE BASED CONVECTION INTO SUNDAY (PRONOUNCED WARM LAYER JUST
ABOVE 850 MB). HOWEVER, ELEVATED STORM CHANCES WILL INCREASE
SATURDAY NIGHT AS WARM ADVECTION ALOFT INCREASES AHEAD OF AN
APPROACHING SHORT WAVE. THIS WAVE WILL DRIVE A FRONT THROUGH THE
AREA ON SUNDAY, PRODUCING THE HIGHEST CHANCES FOR SHOWERS/STORMS OF
THE NEXT FEW DAYS (ASIDE FROM TONIGHT). THE STRENGTH OF THIS SYSTEM
ALSO SUPPORTS SOME STRONG TO SEVERE STORMS SUNDAY INTO SUNDAY NIGHT.

SLIGHTLY COOLER AND LESS HUMID CONDITIONS ARE EXPECTED BEHIND
SUNDAY'S SYSTEM FOR THE REMAINDER OF THE FORECAST PERIOD. THE
SOUTHWARD PASSAGE OF THE FRONT WITH SUNDAY'S SYSTEM WILL ALSO HELP
TO SHUNT THE BEST SHOWER/STORM CHANCES TO OUR SOUTH.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 629 PM CDT THU JUL 16 2015

A BROKEN LINE OF CONVECTION HAS DEVELOPED ALONG THE MISSISSIPPI
RIVER NEAR A WARM FRONT AND WELL AHEAD OF AN APPROACHING UPPER
WAVE.  INDIVIDUAL CELLS ARE MOVING TO THE NORTHEAST AT 25
MPH...HOWEVER THE ENTIRE LINE IS GRADUALLY SHIFTING TO THE EAST.
BASED ON TIMING TOOLS...HAVE DELAYED THUNDER AT KPIA UNTIL 01Z.
HIGH-RES MODELS GENERALLY SHOW THE STORMS DEVELOPING/SHIFTING
EASTWARD ACROSS MAINLY THE NORTHERN HALF OF THE KILX CWA FROM
MID-EVENING INTO THE OVERNIGHT HOURS. HAVE THEREFORE CARRIED A
TEMPO GROUP FOR THUNDER AND MVFR CEILINGS AT BOTH KPIA AND
KBMI...BUT HAVE ONLY MENTIONED VCTS FURTHER SOUTH AND EAST AT THE
REMAINING TERMINALS. SHOWERS/STORMS WILL COME TO AN END FROM WEST
TO EAST ACROSS THE AREA LATE TONIGHT. WINDS WILL INITIALLY BE FROM
THE S/SE THIS EVENING...THEN WILL SHIFT TO THE SW LATE TONIGHT
INTO FRIDAY.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 AM CDT FRIDAY FOR ILZ027>031-036>038-
041>046.

&&

UPDATE...BARNES
SHORT TERM...GEELHART
LONG TERM...BAK
AVIATION...BARNES
Hazardous weather outlook, Jul 16, 3:20 PM CDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
320 PM CDT THU JUL 16 2015

ILZ027>031-036-037-041-042-171100-
FULTON-KNOX-LOGAN-MARSHALL-MASON-PEORIA-STARK-TAZEWELL-WOODFORD-
320 PM CDT THU JUL 16 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS WILL OCCUR ACROSS THE AREA THIS
EVENING...DIMINISHING AFTER MIDNIGHT. SOME OF THE STORMS THIS
EVENING MAY BECOME SEVERE...WITH DAMAGING WINDS THE MAIN THREAT.
HEAVY RAINFALL IS ALSO LIKELY...WITH STORM TOTALS OF 1 TO 2 INCHES
POSSIBLE AND LOCALLY UP TO AROUND 3 INCHES. THIS MAY LEAD TO
LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PEAK HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES FRIDAY
AND SATURDAY AFTERNOONS.

SCATTERED THUNDERSTORMS WILL RETURN TO THE AREA FOR SATURDAY
THROUGH SUNDAY. SOME OF THESE STORMS MAY BE STRONG TO SEVERE.

MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...WITH THE MOST
LIKELY TIME FRAME BETWEEN 6 PM AND 10 PM.

ILZ040-047>053-171100-
CASS-CHRISTIAN-MACON-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT-
320 PM CDT THU JUL 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS WILL OCCUR THROUGH TONIGHT. THE BEST
CHANCE OF ANY SEVERE WEATHER WILL BE NORTH OF I-72...WITH DAMAGING
WINDS THE PRIMARY THREAT. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE
WITH THE STORMS.

FLOODING ALONG THE WESTERN END OF THE SANGAMON RIVER IS CURRENTLY
EXPECTED TO SUBSIDE THIS EVENING...BUT HEAVY RAINFALL MAY CAUSE
RENEWED RISES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PEAK HEAT INDEX VALUES AROUND 105 ARE LIKELY FRIDAY AND SATURDAY.

A FEW THUNDERSTORMS WILL LINGER INTO FRIDAY AND SATURDAY...BUT
BETTER THUNDERSTORM CHANCES WILL OCCUR SUNDAY INTO EARLY MONDAY.
SOME OF THESE STORMS MAY BE STRONG TO SEVERE.

MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS RIVER.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...WITH THE
MOST LIKELY TIME FRAME FROM 6 PM TO 10 PM.

ILZ038-043>046-171100-
CHAMPAIGN-DE WITT-MCLEAN-PIATT-VERMILION-
320 PM CDT THU JUL 16 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS WILL OCCUR THROUGH TONIGHT. SOME OF THE
STORMS LATE THIS EVENING MAY BE SEVERE...MAINLY NORTH OF I-74...
WITH DAMAGING WINDS THE PRIMARY THREAT. LOCALLY HEAVY RAIN WILL
ALSO BE POSSIBLE WITH THE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PEAK HEAT INDEX VALUES AROUND 105 ARE LIKELY FRIDAY AND
SATURDAY...AND WILL RANGE FROM 100 TO 105 ON SUNDAY.

A FEW THUNDERSTORMS WILL LINGER INTO FRIDAY AND SATURDAY...BUT
BETTER THUNDERSTORM CHANCES WILL OCCUR SUNDAY INTO EARLY MONDAY.
SOME OF THESE STORMS MAY BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...MAINLY
AFTER SUNSET.

ILZ054>057-061-171100-
COLES-DOUGLAS-EDGAR-MOULTRIE-SHELBY-
320 PM CDT THU JUL 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. WHILE THERE
IS A POTENTIAL FOR ISOLATED SEVERE STORMS WITH DAMAGING WIND AND
LARGE HAIL...THE BETTER THREAT WILL BE FURTHER NORTHWEST.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PEAK HEAT INDEX VALUES AROUND 105 ARE LIKELY FRIDAY AND
SATURDAY...AND WILL RANGE FROM 100 TO 105 ON SUNDAY.

A FEW THUNDERSTORMS WILL LINGER INTO FRIDAY AND SATURDAY...BUT
BETTER THUNDERSTORM CHANCES WILL OCCUR SUNDAY INTO EARLY MONDAY.
SOME OF THESE STORMS MAY BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING.

ILZ062-063-066>068-071>073-171100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
320 PM CDT THU JUL 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS EVENING AND
OVERNIGHT...MAINLY ALONG AND NORTH OF I-70. THESE ARE NOT EXPECTED
TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PEAK HEAT INDEX VALUES AROUND 105 DEGREES ARE LIKELY EACH DAY
THROUGH THE WEEKEND.

THUNDERSTORM CHANCES WILL RETURN TO THE AREA SUNDAY...AND LINGER
INTO MONDAY. SOME OF THESE MAY BE STRONG TO SEVERE.

FLOODING WILL CONTINUE ALONG THE WABASH RIVER THE NEXT SEVERAL
DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

GEELHART

In the hours before

Local storm report, Jul 16, 8:17 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
817 PM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     TSTM WND GST     4 W MIDDLE GROVE        40.72N 90.18W
07/16/2015  E60 MPH          KNOX               IL   EMERGENCY MNGR

            FROM FULTON CO EMA

&&

25
Local storm report, Jul 16, 8:21 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
821 PM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     FLASH FLOOD      GALESBURG               40.95N 90.38W
07/16/2015                   KNOX               IL   LAW ENFORCEMENT

            SEVERAL INTERSECTIONS DOWNTOWN UNDERWATER

&&

25
Local storm report, Jul 16, 9:03 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
903 PM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TSTM WND GST     1 N NORRIS              40.64N 90.03W
07/16/2015  E80.00 MPH       FULTON             IL   EMERGENCY MNGR

0857 PM     TSTM WND DMG     1 N NORRIS              40.64N 90.03W
07/16/2015                   FULTON             IL   EMERGENCY MNGR

            CORN BLOWN OVER

&&

25
Local storm report, Jul 16, 9:17 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
917 PM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
07/16/2015  M2.62 INCH       KNOX               IL   MESONET

            RAIN FELL IN TWO HOURS

&&

25
Local storm report, Jul 16, 9:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
922 PM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     5 SW PEORIA             40.69N 89.68W
07/16/2015  E70.00 MPH       PEORIA             IL   EMERGENCY MNGR

            FROM PEORIA CO. EOC

&&

25
Local storm report, Jul 16, 9:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
925 PM CDT THU JUL 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
07/16/2015  M1.14 INCH       KNOX               IL   AWOS

            ONE HOUR RAINFALL

0800 PM     FLASH FLOOD      GALESBURG               40.95N 90.38W
07/16/2015                   KNOX               IL   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED DUE TO HIGH WATER

0813 PM     TSTM WND GST     4 W MIDDLE GROVE        40.72N 90.18W
07/16/2015  E60.00 MPH       KNOX               IL   EMERGENCY MNGR

            FROM FULTON CO EMA

0818 PM     FLASH FLOOD      GALESBURG               40.95N 90.38W
07/16/2015                   KNOX               IL   LAW ENFORCEMENT

            SEVERAL INTERSECTIONS DOWNTOWN UNDERWATER

0857 PM     TSTM WND GST     1 N NORRIS              40.64N 90.03W
07/16/2015  E80.00 MPH       FULTON             IL   EMERGENCY MNGR

0857 PM     TSTM WND DMG     1 N NORRIS              40.64N 90.03W
07/16/2015                   FULTON             IL   EMERGENCY MNGR

            CORN BLOWN OVER

0900 PM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
07/16/2015  M2.62 INCH       KNOX               IL   MESONET

            RAIN FELL IN TWO HOURS

0915 PM     TSTM WND GST     5 SW PEORIA             40.69N 89.68W
07/16/2015  E70.00 MPH       PEORIA             IL   EMERGENCY MNGR

            FROM PEORIA CO. EOC

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:25 PM CDTTornado Warning Tornado observedILXKnox50 min
Jul 16, 7:49 PM CDTSevere Thunderstorm WarningILXFulton, Knox41 min
Jul 16, 8:04 PM CDTFlash Flood WarningILXKnox6 hr
Jul 16, 8:27 PM CDTSevere Thunderstorm WarningILXPeoria48 min
Jul 16, 8:48 PM CDTFlash Flood WarningILXPeoria6 hr
Jul 16, 9:00 PM CDTTornado WarningILXFulton, Peoria30 min
Jul 16, 9:02 PM CDTTornado WarningILXFulton28 min
Jul 16, 9:23 PM CDTSevere Thunderstorm WarningILXMarshall, Tazewell, Woodford52 min
Jul 16, 9:34 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell41 min
Jul 16, 11:40 PM CDTFlash Flood WarningILXTazewell6 hr
Jul 17, 12:13 AM CDTSevere Thunderstorm WarningILXLogan, McLean, Tazewell47 min
Jul 17, 12:38 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean52 min
Jul 17, 10:04 AM CDTRiver Flood WarningILXFulton53 hr
Jul 17, 10:16 AM CDTHeat AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more33 hr
Jul 17, 5:36 PM CDTSpecial Weather StatementILXClark24 min

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.